# SDR AALA202402199139

- Difficulty date: February 13, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 32,620 hours, 13,876 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Part number: NONE
- Condition: None
- Location: Lav Door Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK INOPERATIVE. ACCOMPLISHED LEFT HAND AFT LAVATORY DOOR LATCH INSPECTION PER  CMM 25-40-64; FOUND BOTH TO BE IN GOOD WORKING CONDITION.**(CLOSED).
